# SDR DL76L031144

- Difficulty date: December 28, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 55,855 hours, 8,684 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705401
- Condition: Failed
- Location: E/E
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION FROM CVG, CAPT PITOT EICAS ILLUMINATED ALONG WITH ASSOCIATED DISAGREE LIGHT ON OVERHEAD PANEL.  CYCLING C/B DID NOT HELP.  ALL INDICATIONS NORMAL DURING START UP AND TAXI.  DIVERT TO JFK.  REPLACED K241 RELAY.  OPS CHECK OK.
